MathSciNet Relay Station
MathSciNet bibliographic data
MR1219660 (94d:20053) 20G15 (20G05)
Röhrle, Gerhard E. On the structure of parabolic subgroups in algebraic groups. J. Algebra 157 (1993), no. 1, 80–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement